# SDR SWAA2022040847404

- Difficulty date: November 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 21,980 hours, 9,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FOUND ON THE AFT CARGO FWD SHIELD FWD ATTACH BRACKET STA 767 TO 797 RBL 21 WL 156 / REMOVED AND REPLACED AFT CARGO FWD SHIELD FWD ATTACH BRACKET STA 767 TO 797 RBL 21 WL 156 WITH NEW ATTACH BRACKET ITEM #7530837 P.O. #763975 IAW DWG #146A8123 & SRM 51-40-02-0G-0 59568U 11/15/19 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS PER SRM 53-60-15-1A-1
